MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY TALAR DOME SZ 3 TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY TALAR DOME SZ 3 TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33630023
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Cyst(s) (1800); Pain (1994); Inadequate Osseointegration (2646); Limb Fracture (4518)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient required a revision surgery "for pain and lucencies around the implant? infection.Done for post-traumatic arthritis, previous fracture/orif/rom.No obvious patient factors beyond being a little overweight.Bone quality was reasonably good - a few cystic areas as predicted.Activity level was restricted by ankle symptoms.I think the patient was compliant with instructions" the patient is currently implanted with a bone cement spacer.Imaging identified a posterior line fracture present in the tibia and radiopaque feature identified in the tibia bone (sclerotic bone).Additional feedback from the surgeon stated that "it would seem infection is not the issue causing loosening.It doesn't appear to be infection.".
 
Additional Manufacturer Narrative
The complaint could not be confirmed, indeed the product was returned for evaluation, but it does not matches the alleged failure.The device inspection revealed the following: visual examination of the received product shows that some foreign substances is visible at the coating, most likely it is ingrown bone.Otherwise, the implant is in a used but good condition, with some marks from use.Upon further investigation of the ct scans by healthcare professionals the following was observed: there is not too much to add, i would say.With all that we know it is not clear whether there was an infection or not-it could at least not be proved by microbiology or histology although it seemed very likely for the hcp.I assume, that the implant was loosened before it was taken out and there was the girdlestone-situation, but that cannot be said with clarity.There are two options now: either we say, that it is not clear with the given information or that it cannot be assessed at all due to lack of information.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If more information is provided, the case will be reassessed.

Brand Name
INFINITY TALAR DOME SZ 3 TOTAL ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23831915
Report Number3010667733-2025-01537
Device Sequence Number15770014
Product Code HSN
UDI-Device Identifier00840420122049
UDI-Public(01)00840420122049(11)230308(17)310308(10)1745972
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K123954
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number33630023
Device Lot Number1745972
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown